On a Submersion Between Reinhart Lightlike Manifolds and Semi-Riemannian Manifolds


Sahin B.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.5, no.3, pp.273-284, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1007/s00009-008-0149-y
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.273-284

Abstract

In this paper, we introduce a new submersion, namely, screen lightlike submersion between a lightlike manifold and a semi-Riemannian manifold. We give an example and obtain a characterization for lightlike manifold to be Reinhart under such submersion. Then, we investigate the geometry of a screen lightlike submersion when the total manifold is a Reinhart lightlike manifold.